# SDR CALA2017050101229

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 68,228 hours, 26,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST,  BATTERY AFT LEFT DISPLAYED.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-38.  OPS CHECKED GOOD.
